MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD smartsite extension set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD smartsite extension set; Intravascular administration set
Catalog Number 20027E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd smartsite extension set was cracked the following information was received by the initial reporter with the following verbatim it was reported by customer that leaking and cracked line.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD smartsite extension set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50797236
Report Number9616066-2026-02335
Device Sequence Number13390807
Product Code FPA
UDI-Device Identifier10885403234859
UDI-Public(01)10885403234859
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20027E
Device Lot Number25115020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown